It varies day to day but sometimes my chest hurts and I have pain in my left shoulder and arm which scares me. I feel sometimes I am just going to drop dead. I don't abuse the med but due to the fact it has changed my entire outlook on life for the better I am afraid to talk to my MD as I fear they may stop me from taking it. Anyone else have similar issues???
I felt the same way when I was on Adderall. I was prescribed 30mg once a day and it would make me feel very jittery, like I was on speed. I also at times felt the same pain you are describing and was always afraid I was having a heart attack. Like you, I was scared to talk to my Dr for fear she would take me off Adderall and I have had ADD for a long time and I truly need it to function and get through my day. Long story short, I finally talked to my Dr after 5 years on Adderall. She took me off Adderall and put me on Vyvance. I have to say I enjoy the Vyvance much more. No more chest pains or the fear of having a heart attack and I don't feel jittery anymore. However, it still makes me focused, up and moving, and motivated to do what I need to do throughout the day. Coming off Vyvance is also much more subtle than coming off Adderall. I would maybe talk to your Dr about any alternatives you can take, like Vyvance and see if it helps.
If it doesn't work for you as well I'm sure you could always discuss going back to Adderall. However, my experience with Vyvance as apposed to Adderall has been quite a positive one. Hope this helps, good luck and keep us posted. -T-
First of all stop being afraid. Then try transcendental meditation for getting your attention and happiness flowing smoothly. A stimulant drug is not what you need. Why go around in pain from taking a medication everyday that your body has to cope with in order to survive. Do not tell your doctor, just try doing other things first, like not taking this stimulant medication to be happy. Or call your doctor and ask to speak to nurse. Do not be afraid, there is life without this medication.
Try changing your diet, exercise, and lifestyle. Try being a new person in your mind and heart. Use your intellect to guide you throw.
Are you serious? Pain presenting in the left arm can be indicative of a heart attack or stroke - two things that can definitely cause you to drop dead. You won't be able to have any kind of outlook on life if you continue to take adderall and end up having a coronary. You need to talk to your doctor, because there's a chance it's a benign palpitation (meaning your heart occasionally skips a beat, but not in a scary dangerous way). If it turns out nothing awful is causing your symptoms there's a chance you won't have to give it up. But please see a doctor.
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jan 2010 • 4 answers
Posted 25 Oct 2011 • 3 answers
Adderall - makes me moody & can't stand myself, causing family problems, anyone else felt like this?
Posted 6 Aug 2012 • 15 answers
Posted 12 Mar 2013 • 1 answer
Posted 4 Mar 2015 • 1 answer